### CCS Fall 2021 Dryland Camp Waskesiu

September 24, 25, 26

Hello snowball fans. Winter is fast approaching and after making it through an "out-of-the-ordinary" previous year and a bit, life is "slowly" getting back to the "NEW" normal.

Yes, things will be looking very much like our camps in the past and activities will be structured to engage and challenge the participants and "hoots, hollers and cheers", as always, will be encouraged.

### **Key points to note:**

- 1. CCS has a block of rooms booked at the Waskesiu Lake Lodge available as part of the camp fee, if you so choose, or feel free to book into one of the beautiful campgrounds or other accommodations.
- 2. We ARE planning to hold a team supper on the Saturday .... Details to be worked out, of course..
- 3. All other meals, snacks, etc., are the responsibility of the participants
- 4. We WILL have a common room for use during breaks or for gear storage or eating or meetings, etc.
- 5. Covid is STILL with us .... And undoubtedly always will be ..... so please use common sense and good judgement:
  - a. If you are feeling sick, stay home
  - b. Mask use is not mandatory but there are many who still wear them. Remember that mask use is currently optional and if individuals choose to wear them be respectful of their personal choice.
  - c. As with masks, if individuals still want their personal space, be respectful and maintain physical distancing. (Do not be afraid to ask others to keep their distance)
  - d. Covid vaccinations are NOT a requirement for attendance at a CCS event.
  - e. SaskHealth guidelines and/or orders can change rapidly so these "key points" can change.
- 6. All participants are expected to follow the direction of the coaches and group leaders
- 7. Having fun is mandatory!

#### **National Park Pass**

As the camp is in Prince Albert National Park, you will need to purchase a vehicle pass.

### **Gear/Equipment**

- Skate Roller skis (and classic rollerskis if you have them)
- Ski boots, poles (make sure your tips are sharpened), gloves
- Helmet and high-vis training clothes (mandatory for rollerskiing)
- Weather appropriate training clothing (expect cool and possibly even damp conditions, so plan for all weather types – jackets, toques, etc.)
- Change of training clothing we will be doing multiple workouts a day, so a change of training clothes is recommended.
- Trail shoes
- Ski striding poles (ideally 10 cm shorter than winter classic poles)
- Sunglasses
- Training watch

## Meals/snacks

All participants will be responsible for their own meals and snacks throughout the day. A team Pot Luck dinner will be planned for the Saturday. Pack a good hearty lunch and between work-out snacks. Don't feed the bears ... or the coaches.

# **Training Groups and Coaches**

Training group and coaches will be assigned after registration closes. If you feel you or one of your athletes has been assigned to a wrong group, just approach one of the coaches and we will assess and accommodate.

Tentative Schedule (close but subject to change, of course)

NOTE: Formal/Finalized schedule will be released second week of September

FRIDAY, Sept 24	Para Nordic	L2T	T2T	L2C	
2:00 – 3:30 pm	optional <u>easy</u> distance roller ski (skate or classic) starting from main beach parking lot. (for those that want to get into the training mode a bit early )				
3:00 – 4:00 pm	earliest check in at Waskesiu Lake Lodge – rooms will be assigned on discussion with coaches/athletes/parents				
	Move-in time				
4:00 - 6:00 pm					
	OBST	ICORE challenge (think obst	acle course with agility and core all i	mixed together)	
6:00 – 7:30 pm	supper break (on your own)				
7:30 – 8:30 pm		gro	up meetings		
9:00 pm		coach	es bedtime 😊		

SATURDAY, Sept 25	Para Nordic (PN)	L2T	Т2Т	L2C	
9:00 am	Morning Activation (all groups) (9:00-9:30)				
9:15 am	-				
9:30 am	Lakeside	Trail hike/jog with	Jog/run with poles	Jog/run with poles utilizing ski	
9:45 am	wheel/walk with goal setting discussion (9:30-10:15)	poles (9:30 – 10:15)	utilizing ski walking and striding techniques (9:30 – 10:30) Video analysis of dryland ski walking and striding techniques	walking and striding techniques (9:30 – 10:45) Video analysis of dryland ski walking and striding techniques	
10:00 am					
10:15 am		BREAK			
10:30 am			Stretching		
10:45 am	Fitness Activities	Skill building games (10:30 – 11:45)	BREAK	BREAK	
11:00 am			-	ength and stretching – and demonstrations on ski	
11:15 am	/ stretching (10:45 – 11:45)				
11:30 am	-		specific core workouts		
11:45 am					
12:00 – 1:00 pm	LUNCH (11:45 – 1:00)	LUNCH (11:45 – 1:00)	LUNCH (12:00 – 1:00)		
1:00 pm	Mountain Board technique	Roller Ski Skate Technique on Parking	Roller Ski Skate	Roller Ski Skate Technique Montreal Drive (1:00 – 2:30)	
1:15 pm	Montreal Drive (1:00 – 1:30)	lot / Montreal Drive (1:00 – 1:30)			
1:30 pm			Technique Montreal Drive (1:00 – 2:00)		
1:45 pm	Agility skills – Red Deer	Roller Ski Skate Agility Course technique work (1:30 – 2:15)			
2:00 pm	campground (1:30 – 2:15)				
2:15 pm	BREAK	BREAK (2:15 – 2:45)	Roller Ski Skate Agility Course technique work (2:00 – 2:45)		
2:30 pm	(1:00 – 1:30)			Roller Ski Skate Agility Course technique work (2:30 – 3:15)	
2:45 pm		T Roller Ski Skate Agility			
3:00 pm	Course relays		BREAK/help with PN & L2T relay races (2:45 – 3:30)	(2.50 – 5.15)	

3:15 pm				
3.15 pm	Para Nordic and L2T Roller Ski Skate Agility Course relays L2T course (2:45 – 3:30)	BREAK/help with PN & L2T relay races (2:45 – 3:30)	BREAK (3:15 – 3:30) Help/cheer on L2T relays	
3:30 pm				
3:45 pm				
4:00 pm	Relax / cheer on T2T and L2C mixed relay races (3:30 – 4:30)  Roller Ski skate Agility Course Relays (mixed t T2T and L2C) (3:30 – 4:30)			
4:15 pm				
4:30 pm		<u>I</u>		
4:45 pm	RELAXATION TIME BEFORE DINNER (4:30 – 5:30)			
5:00 pm				
5:15 pm				
5:30 pm				
5:45 pm	_			
6:00 pm	TEAM DINNER (5:30 – 6:30)			
6:15 pm	-			
6:30 pm				
6:45 pm	_ Digestion time			
7:00 pm				
7:15 pm	GROUP ACTIVITY / GAME (7:00 – 8:00)			
7:30 pm				
7:45 pm	-			
8:00 pm				
8:15 pm	OPTIONAL EVENING YIN YOGA "UNWIND" SESSION (15 MINUTES) (8:15 – 8:30)			
8:30 pm			L2C MEETING – DISCUSS PROVINCIAL TEAM AND	
9:00 pm			CWG	

SUNDAY, Sept 26	Para Nordic	L2T	Т2Т	L2C		
9:00 am						
9:15 am	Morning Activation (all groups) (9:00-9:30)					
9:30 am						
9:45 am	clean out your room and put all gear into the common room be ready to ski for 10AM					
10:00 am						
10:15 am	MOUNTAIN BOARD	Classic or skate distance roller ski led by group leader (3/4 - 1 hr)				
10:30 am	DISTANCE CRUISE (10:00 – 11:30)	OR Trail hike with poles	CLASSIC LONG SLOW DISTANCE ROLLER SKI (1 ½			
10:45 am			HRS) (10 – 11:30 AM) (or skate if you don't have classic	CLASSIC LONG SLOW DISTANCE ROLLER SKI (2 HRS)		
11:00 am			skis)	(10 – 12:00 PM) (or skate if you don't have classic skis)		
11:15 am				SKISJ		
11:30 am						
11:45 am						
12:00	Camp wrap up and hit the road drive safe					